# SDR 20000907SH008

- Difficulty date: August 15, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N208FC
- Make and model: Bell 206L-4
- Aircraft serial: 52044
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEELING UNIT OUTPUT SEAL, BETWEEN ENGINE AND TRANSMISSION,  REPLACED WITH NEW SEAL FROM BELL HELICOPTER.  (X)
